# SDR VNAA2013052700016

- Difficulty date: May 27, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 22,028 hours, 22,399 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE FS 621 PRESSURE BULKHEAD HAD INDICATION OF CRACK.  THE AREA WAS INSPECTED AND REPAIRED USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
